# SDR SWAA092512

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 17,464 hours, 10,253 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8300005604
- Part serial: 6225
- Condition: Arced
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 SIDE FRONT COCKPIT WINDOW ARCED ON DESCENT.  REMOVED AND REPLACED WINDSHIELD PER MM.
